Pattern formation, energy landscapes, and scaling laws

Head:
Felix Otto

Contact: Email
Phone:
+49 (0) 341 - 9959 - 950

Address:
Inselstr. 22
04103 Leipzig

Administrative Assistant:
Katja Heid
Email, Phone/Fax:
+49 (0) 341 - 9959
- 951
- 658

Logarithmic Sobolev inequality

  1. Deniz Dizdar ; Georg Menz ; Felix Otto and Tianqi Wu: Toward a quantitative theory of the hydrodynamic limit

  2. Deniz Dizdar ; Georg Menz ; Felix Otto and Tianqi Wu: The quantitative hydrodynamic limit of the Kawasaki dynamics

  3. Felix Otto and Georg Menz: Logarithmic Sobolev inequality for a conservative spin system with single-site potentials of arbitrary super-quadratic growth [In: Classical and quantum mechanical models of many-particle systems ; December 5th - December 11th, 2010 ; report no. 54/2010]
    In: Oberwolfach reports, 7 (2010) 4, p. 3210-3212
    [DOI]

  4. Georg Menz and Felix Otto: Uniform logarithmic Sobolev inequalities for conservative spin systems with super-quadratic single-site potential
    In: The annals of probability, 41 (2013) 3B, p. 2182-2224
    MIS-Preprint: 5/2011 [DOI] [ARXIV]

  5. Maria G. Westdickenberg ; Natalie Grunewald ; Felix Otto and Cédric Villani: A functional analytic approach to logarithmic Sobolev inequalities and the hydrodynamic limit [In: Phase transitions ; May 30th - June 5th, 2010 ; report no. 24/2010]
    In: Oberwolfach reports, 7 (2010) 2, p. 1480-1480
    [DOI]

  6. Tony Lelièvre ; Felix Otto ; Mathias Rousset and Gabriel Stoltz: Long-time convergence of an adaptive biasing force method

  7. Natalie Grunewald ; Felix Otto ; Cédric Villani and Maria G. Westdickenberg: A two-scale approach to logarithmic Sobolev inequalities and the hydrodynamic limit
    In: Annales de l'Institut Henri Poincaré / B, 45 (2009) 2, p. 302-351
    [DOI]

  8. Felix Otto and Maria G. Westdickenberg: A new criterion for the logarithmic Sobolev inequality and two applications
    In: Journal of functional analysis, 243 (2007) 1, p. 121-157
    [DOI]

  9. Felix Otto and Cédric Villani: Comment on 'Hypercontractivity of Hamilton-Jacobi equations', by S. Bobkov, I. Gentil and M. Ledoux [J. Math. Pures Appl. (9) 80 (2001), no. 7, 669-696]
    In: Journal de mathématiques pures et appliquées, 80 (2001) 7, p. 697-700
    [DOI]

  10. Felix Otto and Cédric Villani: Generalization of an inequality by Talagrand and links with the logarithmic Sobolev inequality
    In: Journal of functional analysis, 173 (2000) 2, p. 361-400
    [DOI]

24.10.2021, 06:05